# SDR REXA2022060801054

- Difficulty date: May 22, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 33,706 hours, 23,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH67036600
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH FWD EMERGENCY EXIT DOOR AFT MICROSWITCH BRACKET HAS SUSPECTED CRACK ON LOWER SECTION. 	PERFORMED REPAIR DOUBLER REF EA NO: CRJ952-13270, DATED 4/20/2022, EA REV A
